MathSciNet Relay Station
MathSciNet bibliographic data
MR627790 58F25 (54H20)
Misiurewicz, Michał On iterates of $e\sp{z}$. Ergodic Theory Dynamical Systems 1 (1981), no. 1, 103–106.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement